First of all before i make a complaint on my health i need to give some backround. I got my period first when i was 16... and for about 3 years ( i am 19 now ) my periods skipped about every 2 months around the 8th is aroudn the time i get them. So that would be... around january 8th, march 8th, may 8th, july 8th... and now i have it august 8th. So that is my past period history. I recently decided to go on the pill to get my period regular, hormones even, to have my face clearer and when i have sex i'll be great. This past saturday i got my period but the thing is it was really really brown. So i decided it was just something weird and that my period would start that night and so i just put a tampon in while i went to work incase it would get heavier. I checked that night and there was "some" bleeding and some brown so i said yes!... i can finally use my birth control because the following day was sunday and im on that sunday pack. Well i took it that sunday night because i thought it was just starting so i took the pill that night( the white ones ). I have been taking it yet my period is practically nonexistant and is just really icky brown and not at all red... and im wondering what the hell is happening... it's been 3 days?! It is just weird i would think it would be like my other periods but it's not and it's worrying me. It is sporadically gross brown. Barely ANY blood coming out when that sunday morning i checked it there were streams of blood on my tampon... it's really weird. If it were like my other periods then it would have been heavy by now... and tommorow it would have been light until that day it ended... it's like as if i don't even ahve a period anymore. No pains... like i usually do. Maybe i am being stupid but it's worrying me because i do not know if the pill is harming me or not? Please reply Thank You
Posts: 2 | From: fred, va, usa | Registered: Aug 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.